Thue equations and CM-fields

Abstract : We obtain a polynomial type upper bound for the size of the integral solutions of Thue equations $F(X,Y) = b$ defined over a totally real number field $K$, assuming that $F(X,1)$ has a root $\alpha$ such that $K(\alpha)$ is a CM-field. Furthermore, we give an algorithm for the computation of the integral solutions of such an equation.
Document type :
Journal articles
Complete list of metadatas

Cited literature [25 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01044876
Contributor : Yves Aubry <>
Submitted on : Wednesday, January 7, 2015 - 4:05:18 PM
Last modification on : Monday, March 4, 2019 - 2:04:18 PM
Long-term archiving on : Wednesday, April 8, 2015 - 12:25:49 PM

Files

Aubry_Poulakis_v5.pdf
Files produced by the author(s)

Identifiers

Citation

Yves Aubry, Dimitrios Poulakis. Thue equations and CM-fields. Ramanujan Journal, Springer Verlag, 2017, 42 (1), pp.145 - 156. ⟨10.1007/s11139-015-9749-x⟩. ⟨hal-01044876v5⟩

Share

Metrics

Record views

648

Files downloads

277